Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 4, Pages 738–741 (Mi dan31868)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the density of finitary functions and the extension of classes of differentiable functions

O. V. Besov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (457 kB)

Bibliographic databases:
UDC: 517.512+517.514
Presented: С. Л. Соболев
Received: 15.04.1965

Citation: O. V. Besov, “On the density of finitary functions and the extension of classes of differentiable functions”, Dokl. Akad. Nauk SSSR, 165:4 (1965), 738–741

Citation in format AMSBIB
\Bibitem{Bes65}
\by O.~V.~Besov
\paper On the density of finitary functions and the extension of classes of differentiable functions
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 4
\pages 738--741
\mathnet{http://mi.mathnet.ru/dan31868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=019647}
\zmath{https://zbmath.org/?q=an:0141.31104}


Linking options:
  • http://mi.mathnet.ru/eng/dan31868
  • http://mi.mathnet.ru/eng/dan/v165/i4/p738

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
  • Number of views:
    This page:84
    Full text:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021